I had unprotected sex around 11/11:30 and I took the pill between 12 and 1 can't remember exactly when but I knew I took it like 25-30 minutes after . It happened on august 15 and my period had just ended on the 11/12th . I took the pill and still worried . The next morning I had a headache and got them here and there. After that I began to have a little stomach pain with diarrhea. It's august 24 and I'm still having some stomach pain and frequently using the bathroom (#2) but when I used the bathroom I saw some pinkness when I wiped. My period isn't supposed to come on until September 6 . Is that normal? I'm freaking out
Stop freaking out. I don't understand why you girls think you can take it too early. The only way it would be too early is if you took it before sex. Any bleeding you have is a side effect from the pill and your period will be late too. There is no way you'd have symptoms of pregnancy yet, so stop thinking you have them.
I would be happy if all you girls who think its ok to have unprotected sex then take plan B or a pill like it, would stop that. Its not meant for that, its meant for emergencies. Its not as effective as routine birth control and it causes all those side effects.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2014 • 1 answer
Posted 11 Jan 2015 • 3 answers
I had my period on the 7 and ended on the 14, had unprotected sex 18 and took plan b pill withing 12
Posted 27 May 2015 • 1 answer
Posted 8 Dec 2015 • 1 answer
Posted 5 May 2016 • 0 answers